Ask The Doctor > Questions & Answers > Hives and horrible taste in mouth

Hives and horrible taste in mouth

Patient: Hi there I am a 30 year old male and think I may have had a reaction to food it all started when I had had a handful of pine and mixed nuts something I have never ate. The next day came the migraine headaches and itching crawling feeling on face which has not subsided my cheek and eye is now starting to swell due to hives. The skin on my face is also now red and dry and flaking off like eczema. Also I have a horrible taste in my mouth and all food seems to taste bitter. I also have swollen kneck glands on the side of the swelling. Could a allergy be causing this to happen.

 

 

Doctor: Hello,Thanks for the query.This indeed looks like an allergic reaction to what you have eaten newly. You may need to see a doctor immediately before it causes more discomfort. If you have an anti histamine-like Chlorpheniramine or Cetirizine you can take one tablet. The Doctor may need to give you injections of antihistamines as well as steroid if needed. This will settle all the symptoms.Hope this helped.Regards

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment